# SDR ASAA2016072617542

- Difficulty date: July 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 27,158 hours, 8,929 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT CAME ON AFTER APU START.  FAULT LIGHT WENT OUT AND APU RESTART HAD FAULT LIGHT ON AGAIN.  ACFT GROUNDED.  PERFORMED SEVERAL STARTS OF APU, WAS UNABLE TO REPLICATE FAULT, REF FIM TASK 49-40-00.  OPS CHECK GOOD.
